# SDR SIMA201030505

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 26,509 hours, 25,565 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Fecu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2915 DURING CRUISE THE CREW REPORTED FLAP INDICATOR INDICATED SEVERAL DIFFERENT DEGREE POSITION FROM 1 DEGREE TO 43 INTERMITTENTLY.  EN ROUTE FLAPS DID NOT MOVE.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CONNECTOR J1 ON THE FLAP ELECTRONIC CONTROL UNIT WAS LOOSE.  RE-SECURED AND PERFORMED OPERATIONAL CHECK OF FLAPS PER AMM 27-52-00-700-802-A.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
